MathSciNet Relay Station
MathSciNet bibliographic data
MR906181 (88j:65233) 65N10 (65M10)
Michelson, Daniel Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems. Math. Comp. 49 (1987), no. 180, 445–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement